# SDR 2005UALA00585

- Difficulty date: June 22, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 11,695 hours, 5,042 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454H
- Part serial: 4863
- Condition: Smoke
- Location: E/E Bay
- Part time: 11,695 hours, 5,042 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS & RUMBLING NOISE UNDER FLT DECK ACCOMPANIED BY SMOKE.  FOUND AVIONICS BLOWER FAN 20HQ FAILED.  REPLACED FAN.
